Formulae in noncommutative Hodge theory

Research output: Contribution to journalArticlepeer-review

Abstract

We prove that the cyclic homology of a saturated A∞ category admits the structure of a ‘polarized variation of Hodge structures’, building heavily on the work of many authors: the main point of the paper is to present complete proofs, and also explicit formulae for all of the relevant structures. This forms part of a project of Ganatra, Perutz and the author, to prove that homological mirror symmetry implies enumerative mirror symmetry.
Original languageEnglish
Pages (from-to)249–299
Number of pages42
JournalJournal of Homotopy and Related Structures
Volume15
Early online date23 Nov 2019
DOIs
Publication statusPublished - 30 Mar 2020

Fingerprint

Dive into the research topics of 'Formulae in noncommutative Hodge theory'. Together they form a unique fingerprint.

Cite this